Doctor insights on:
Describe The Five Functions Of The Nervous System
Can you use an empi select pain control system while on lithium. :) just curious. Cause pain n nerve stimulation while on nervousness meds lithium :?
Wisdom tooth pulled last Friday, gave me alot numbing, nauseated, nervousness, diaherrea. felt this way since thenhow long till out of system complete?
What happens when your autonomic nervous system isn't functioning properly? What are the symptoms?
Read : Autonomic failure is a disorder of noradrenergic neurotransmission in which postganglionic sympathetic neurons do not release norepinephrine appropriately. Subnormal norepinephrine release results in impaired vasoconstriction and reduced intrathoracic vascular volume, both of which contribute to orthostatic hypotension. The absence of an appropriate reflex-induced increase in heart rate as the blo. ...Read more
If the immune system can aggressively attack and kill all peripheral nerves could the human body function with just the central nervous system?
On day 5 of 7 of prednisone (going 7654321-per day)..Very fidgety will ride it out...When will this nervousness go away-after last dose?
Restlessness is: Considered a short-term side effect of Prednisone and should stop shortly. It likely has some dose-dependent property to this side effect, and you are almost done. The half-life of Prednisone is 1 hour, so it is out of your system 5 hours after taking it. Best wishes. ...Read moreSee 1 more doctor answer
8 days off amlodipine, experiencing GI discomfort and nervousness. Been on for 2 years started at 10 mg, down to 5 after 1 a year, was on 2.5 from 6 months ago. I was prescribed the medicine for HBP. I have been running in mid to high 120's/65-67. I a
Do not need BP Meds?: You do not need BP meds as your BP is 10/65 and you are dizzy.How much Lisnppril you are taking Stay off Amlodipin and discuss with your doctor to taper your lisnopril and monitor your BP GI Discomfort is not related to stopping Amlodipi Get it checked if it is of concern ...Read more
Stopped the birth control pill 5 months ago and have experienced severe anxiety and panic attacks and constant nervousness. What is the cause?
- Talk to a doctor live online for free
- Describe the three major functions of the immune system
- Describe the structure and function of the lymphatic system
- Describe the structure and function of the cardiovascular system
- Ask a doctor a question free online
- Describe the features of an autonomic nervous system disorder
- Five functions of the cardiovascular system
- What are the four functions of the nervous system?
- What are the functions of your peripheral nervous system?
- Talk to a neurologist online